Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

October 16, 2019Burlington County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Oct 16, 2019, 5:54 PM EDT for Burlington County, Ocean County, New Jersey. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 16, 2019, 5:54 PM EDT (21:54 UTC)
Expired
Oct 16, 2019, 7:00 PM EDT
In force
66 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 15 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 16, 6:24 PM EDTNON-TSTM WND DMGOcean Acres, NJOAK TREE APPEARING TO BE 2 FEET IN DIAMETER FELL ONTO A HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

633 
WWUS81 KPHI 162154
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
554 PM EDT Wed Oct 16 2019

NJZ013-014-019-020-022-025>027-162300-
Coastal Atlantic-Northwestern Burlington-Eastern Monmouth-Coastal
Ocean-Ocean-Western Monmouth-Atlantic-Southeastern Burlington-
554 PM EDT Wed Oct 16 2019

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT EAST CENTRAL 
ATLANTIC...OCEAN...SOUTHEASTERN BURLINGTON AND SOUTHEASTERN MONMOUTH 
COUNTIES...

At 552 PM EDT, a shower was located over Chatsworth, or 17 miles
southwest of Toms River, moving northeast at 35 mph.

Wind gusts up to 55 mph are possible with this shower.

Locations impacted include...
Toms River, Lakewood, Jackson, Howell, Barnegat, Beachwood,
Manasquan, Point Pleasant Beach, Egg Harbor City, Tuckerton,
Presidential Lakes Estates, Seaside Heights, Lakehurst, Farmingdale,
Surf City, Port Republic, Mantoloking, Allenwood, Cassville and
Adelphia.

This includes the following highways...
 Garden State Parkway between mile markers 46 and 101.
 Interstate 195 in New Jersey between mile markers 21 and 34.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3955 7462 3993 7468 4023 7425 4018 7382
      3946 7424
TIME...MOT...LOC 2152Z 223DEG 30KT 3982 7446 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 16, 4:54 PM EDT, 1 hour earlier.

Area forecast discussion, Oct 16, 4:54 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Mount Holly NJ
454 PM EDT Wed Oct 16 2019

.SYNOPSIS...
A coastal low pressure system will continue to intensify as it
moves northeast toward New England tonight. As this low moves through
the Canadian Maritimes on Friday, high pressure will approach our area
from the Ohio River Valley. This high is expected to move across the
Mid-Atlantic area Friday night, then offshore Saturday. An
area of low pressure may slip by to our south late Sunday and Monday,
followed by another frontal system by mid week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
An area of low pressure near the mouth of the Chesapeake is
continuing to build strength this afternoon, and will further
strengthen as it moves across the Delmarva and across New Jersey
this evening. Meanwhile, a cold front is approaching from the west
and will merge with the lifting low pressure system. Ahead of these
two features, rain has spread across the area as moisture and lift
associated with a couple of short wave/vorticity impulses moves
across the area. There remains some weak instability, so there will
remain the chance for a couple of lightning strikes or rumbles of
thunder. PW values are around 1.00-1.50 inches, so there will
continue to be some periods of heavy rain as has already fallen.
Rain rates are generally around one-half to three-quarters of an
inch per hour. So Flash Flooding and river flooding are not
expected. However, ponding on road ways and poor drainage/low-lying
type flooding will be possible, especially areas where leaves are
collecting in gutters and drains.

The rain will continue into this evening until the low passes bay.
Once the low passes by, rain will begin to cut off behind it later
this evening and overnight. The exception will be across portions of
northeast Pennsylvania and northern New Jersey where some wrap around
and lake effect type showers come down across the area in the west
to northwest flow.

As the low continue to move past our area and lift into New England
this evening and overnight, it will significantly strengthen, which
will tighten the pressure gradient across our area. Also, with 45-55
mph above the surface, there will be the potential for 40-50 mph
wind gusts at the surface this evening and overnight. Therefore we
have expanded our Wind Advisory to cover our whole forecast area.
Winds will not gust 45 to 50 mph the entire time, but will
consistently gust 35 to 40 mph, with peak gusts 45 to 50 mph at
times though the night, especially this evening once the low passes
by.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
The strong low pressure system will continue moving across New
England on Thursday while high pressure remains well to our west.
This will keep very strong pressure gradient across the area through
the day Thursday. 45-50 mph winds above the surface continue through
the day Thursday, which could continue to mix down to the surface.
Therefore the Wind Advisory will continue through the day Thursday.
Winds will not gust 45 to 50 mph the entire time, but will
consistently gust 35 to 40 mph, with peak gusts 45 to 50 mph at
times.

There will continue to be the chance of wrap around/lake effect type
showers across portions of northeast Pennsylvania and northern New
Jersey through the day Thursday as there will be some enhanced lift
do to elevated low level lapse rates and a couple of short
wave/vorticity impulses moving across the area combining with some
enhanced low-mid level moisture. PW values will be one-half to three-
quarters of an inch, so any precipitation will be light in nature
and fast moving.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Thursday night through Friday night...

Winds will diminish Thursday evening as the coastal low weakens
and moves eastward into the Canadian Maritimes. It will still
remain on the breezy side though with gusts upwards of 15 to 25
mph. Otherwise, variable cloud cover persists with lows mostly
in the 40s.

On Friday, weakening low continues to drift eastward through
Atlantic Canada while high pressure builds eastward towards the
east coast from the Ohio Valley. Expect lighter winds and more sunshine
compared to Thursday but it will still be on the breezy side
with seasonably cool max temperatures in the upper 50s to low 60s. The
high should build right over the region Friday night resulting in light
winds, clear skies, and good conditions for radiational cooling. As a result,
lows north of the I- 95 corridor are likely to dip into the 30s with possible
frost.

Saturday through Tuesday...

The weather pattern will remain progressive with a period of
continuing fair weather through Saturday. Then a low pressure system
may slip by to our south later Sunday and Monday followed by another
frontal system by midweek. Temperatures are expected to near to slightly
above normal through the period.

In terms of the details, high pressure sits over the area early
Saturday before slowly sliding off the coast by late day as the
upper level ridge crests along the east coast. This will result
in splendid fall conditions with sunshine, light winds, and
seasonable temperatures as highs will be mainly in the 60s.

High pressure with fair weather looks to dominate Saturday
night into Sunday. However, by Sunday afternoon, an area of warm advection
precip may affect southern and western parts of the forecast area as an area of
low pressure slips by further to our south late Sunday and Monday. The best
chances for precipitation with these systems appear to be south of the I-95
corridor. Another cold front is expected to move from west to east across
the area late Tuesday night and early Wednesday, bringing with it another round
of precipitation.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Conditions will vary between MVFR and IFR late this
afternoon into this evening as moderate to heavy rainfall continues
across the area. Once the rain ends, conditions are expected to lift
to VFR. There is a chance that some areas may not lift above the
upper end of MVFR and remain 2,500-3,000 feet overnight, this is
especially true for ABE and RDG.  -High confidence is sub-VFR
conditions, moderate in how far below VFR they remain.

Winds remain southeast this afternoon around 10-15 knots, and may
gust 20-25 knots for some areas, before shifting to the west to
northwest late this afternoon and early this evening as low pressure
passes by the area. Once the winds shift to the west and northwest,
they will consistently gusty 25-35 knots, with peak gusts as much as
40 knots.  -High confidence in winds.

Thursday...Generally VFR conditions are expected through the day
Thursday, although some areas may not lift above the upper end of
MVFR and remain 2,500-3,000 feet, this is especially true for ABE
and RDG. Moderate confidence.

Winds will remain west through the day Thursday and consistently
gusty 25-35 knots, with peak gusts as much as 40 knots.  -High
confidence in winds.

OUTLOOK...

Thursday night...Ceilings may lower to MVFR during the evening
and overnight. Northwest wind gusting 25-30 knots early then
overnight. diminishing overnight. -High confidence in winds,
moderate confidence in ceilings.

Friday...Mainly VFR. Northwest wind gusts 15-25 knots.
-High confidence in winds, moderate confidence in ceilings.

Friday night-Saturday night...VFR conditions expected. Wind gusts
drop off during the evening. -High confidence.

&&

.MARINE...
Tonight-Thursday...Gale Warning now in effect through Thursday for
all waters. Winds are already beginning to gust around 35 knots for
some area and will increase everywhere later this evening and
overnight and continue through Thursday as low pressure passes by
our area and strengthens across New England.

OUTLOOK... Thursday night...Gale Warning remains in effect.
Conditions lower below gale force late Thursday night.

Friday...Small Craft Advisory conditions early, before lowering
through the day..

Friday night-Saturday night...Conditions expected to be below
advisory levels.

&&

.TIDES/COASTAL FLOODING...
Models are trending too low with tidal levels this afternoon on
the eastern shore of Chesapeake Bay. With readings at Cambridge
reaching advisory levels and approaching minor flooding at
Claiborne already, think that advisory-level flooding is pretty
likely along the shores of Chesapeake Bay and associated
tributaries in Queen Anne's, Talbot, and Caroline Counties. As
such, have issued a coastal flood advisory through 10 pm this
evening for these areas. Will be monitoring Tolchester Beach to
determine if advisories will be required for Kent County as
well, but for now have held off.

Will also be monitoring the northern New Jersey coast this
evening, as southeast winds will be slower to switch to west and
may not do so in time to prevent at least spotty minor flooding.
The more aggressive guidance suggests advisory-level flooding is
possible, but will hold off for now and monitor observations
closely the next few hours. High tide in these areas is between
8 and 11 pm (later in the back bays).

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 6 PM EDT Thursday for PAZ054-055-060>062-
     070-071-101>106.
NJ...Wind Advisory until 6 PM EDT Thursday for NJZ001-007>010-012-
     015>019.
     Wind Advisory until 6 PM EDT Thursday for NJZ013-014-020>027.
DE...Wind Advisory until 6 PM EDT Thursday for DEZ001.
     Wind Advisory until 6 PM EDT Thursday for DEZ002>004.
MD...Wind Advisory until 6 PM EDT Thursday for MDZ008-012-015-019-
     020.
     Coastal Flood Advisory until 10 PM EDT this evening for MDZ015-
     019-020.
MARINE...Gale Warning until 6 AM EDT Friday for ANZ430-431-450>455.

&&

Synopsis...Miketta
Near Term...Robertson
Short Term...Robertson
Long Term...Miketta
Aviation...Robertson/Miketta
Marine...Robertson/Miketta
Tides/Coastal Flooding...CMS
Hazardous weather outlook, Oct 16, 4:57 PM EDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
457 PM EDT Wed Oct 16 2019

DEZ001-MDZ008-012-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-
071-101>106-172100-
New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Mercer-Salem-Gloucester-Camden-Northwestern Burlington-
Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
457 PM EDT Wed Oct 16 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Rain, heavy at times, through this evening could result in localized
poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ015-019-020-172100-
Queen Annes-Talbot-Caroline-
457 PM EDT Wed Oct 16 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-NJZ013-014-020>027-172100-
Kent-Inland Sussex-Delaware Beaches-Western Monmouth-
Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
457 PM EDT Wed Oct 16 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, central New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Rain, heavy at times, through this evening could result in localized
poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-172100-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
457 PM EDT Wed Oct 16 2019

...GALE WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

CMS

In the hours before

Special weather statement, Oct 16, 3:19 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
319 PM EDT Wed Oct 16 2019

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-070-071-101>106-170300-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-
Somerset-Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Dover, Georgetown,
Rehoboth Beach, Elkton, Chestertown, Centreville, Easton, Denton,
Newton, Washington, Morristown, Flemington, Somerville,
New Brunswick, Freehold, Sandy Hook, Trenton, Pennsville,
Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson,
Millville, Hammonton, Cape May Court House, Ocean City,
Atlantic City, Long Beach Island, Wharton State Forest,
Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Media,
Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square,
Collegeville, Pottstown, Norristown, Lansdale, Chalfont,
Perkasie, Morrisville, and Doylestown
319 PM EDT Wed Oct 16 2019

...STANDING WATER POSSIBLE DUE TO RAIN AND LEAVES...

Where moderate to heavy rain and fallen leaves coexist, expect water
to accumulate on roadways this afternoon and evening.

By later tonight, rainfall totals are expected to range from 1.50 to
2.50 inches from the Poconos into northern and central New
Jersey. Rainfall amounts should fall between 0.75 and 1.50 inches
in southeastern Pennsylvania, southern New Jersey, Delaware and
northeastern Maryland.

For those of you that experience the heavier rain, localized roadway
flooding can be expected. Flooding will likely be enhanced where
leaves have accumulated. The leaves will alter runoff and clog storm
drains.

Be prepared for standing water on your commute this afternoon and
evening, even in places that normally drain well. Also allow extra
braking distance between you and the vehicle in front of you as
the wet leaves will reduce traction.
Local storm report, Oct 16, 5:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
541 PM EDT WED OCT 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     FLOOD            2 W CARDIFF             39.42N 74.62W
10/16/2019                   ATLANTIC           NJ   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING.

&&

CMS
Local storm report, Oct 16, 5:45 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 PM EDT WED OCT 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     NON-TSTM WND DMG 2 NE CAPE MAY COURT HOU 39.11N 74.80W
10/16/2019                   CAPE MAY           NJ   DEPT OF HIGHWAYS

            DOWNED TREE ON U.S. HIGHWAY 9 NORTHBOUND
            SOUTH OF GARDEN STATE PARKWAY. ALL LANES
            CLOSED.

&&

CMS
Local storm report, Oct 16, 5:46 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
546 PM EDT WED OCT 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     NON-TSTM WND DMG 1 W SOMERS POINT        39.31N 74.61W
10/16/2019                   ATLANTIC           NJ   DEPT OF HIGHWAYS

            DOWNED TREE ON U.S. HIGHWAY 9 NORTHBOUND
            SOUTH OF MAYS LANDING ROAD. ALL LANES
            CLOSED.

&&

CMS
Local storm report, Oct 16, 5:50 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT WED OCT 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     NON-TSTM WND GST 5 SE MYSTIC ISLAND      39.51N 74.32W
10/16/2019  M59 MPH          OCEAN              NJ   MESONET

            HADS SENSOR.

&&

CMS
Special weather statement, Oct 16, 5:54 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
554 PM EDT Wed Oct 16 2019

NJZ013-014-019-020-022-025>027-162300-
Coastal Atlantic-Northwestern Burlington-Eastern Monmouth-Coastal
Ocean-Ocean-Western Monmouth-Atlantic-Southeastern Burlington-
554 PM EDT Wed Oct 16 2019

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT EAST CENTRAL
ATLANTIC...OCEAN...SOUTHEASTERN BURLINGTON AND SOUTHEASTERN MONMOUTH
COUNTIES...

At 552 PM EDT, a shower was located over Chatsworth, or 17 miles
southwest of Toms River, moving northeast at 35 mph.

Wind gusts up to 55 mph are possible with this shower.

Locations impacted include...
Toms River, Lakewood, Jackson, Howell, Barnegat, Beachwood,
Manasquan, Point Pleasant Beach, Egg Harbor City, Tuckerton,
Presidential Lakes Estates, Seaside Heights, Lakehurst, Farmingdale,
Surf City, Port Republic, Mantoloking, Allenwood, Cassville and
Adelphia.

This includes the following highways...
 Garden State Parkway between mile markers 46 and 101.
 Interstate 195 in New Jersey between mile markers 21 and 34.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3955 7462 3993 7468 4023 7425 4018 7382
      3946 7424
TIME...MOT...LOC 2152Z 223DEG 30KT 3982 7446

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 2:27 PM EDTSpecial Weather StatementPHICape May48 min
Oct 16, 2:39 PM EDTSpecial Weather StatementPHICumberland36 min
Oct 16, 3:16 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more59 min
Oct 16, 4:47 PM EDTCoastal Flood AdvisoryPHIMiddlesex, Monmouth7 hr
Oct 16, 5:11 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more3 hr
Oct 16, 5:31 PM EDTSpecial Marine WarningPHI59 min
Oct 16, 6:24 PM EDTSpecial Marine WarningPHI81 min
Oct 16, 6:29 PM EDTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 2 more3 hr

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.